Author = Javad Jamalzadeh
Tsallis entropy of fuzzy σ-algebras

Articles in Press, Corrected Proof, Available Online from 06 February 2024


Javad Jamalzadeh; Khatere Ghasemi

R-norm entropy for partitions of algebraic structures and dynamical systems

Volume 15, Issue 3, March 2024, Pages 357-369


Haji Mohammad Hosein Zarenezhad; Javad Jamalzadeh

Stability and superstability of n-Jordan ∗-homomorphisms in Frechet locally C*-algebras

Volume 14, Issue 2, February 2023, Pages 23-30


Khatere Ghasemi; Shahram Ghaffary; Javad Jamalzadeh; Choonkil Park

n-Jordan *-Derivations in Frechet locally C*-algebras

Volume 13, Issue 1, March 2022, Pages 555-562


Javad Jamalzadeh; Khatere Ghasemi; Shahram Ghaffary